Banach Journal of Mathematical Analysis, ( ISI ), Volume (6), No (1), Year (2012-1) , Pages (155-160)

Title : ( Strong Arens irregularity of bilinear mappings and reflexivity )

Authors: Ali Akbar Khadem-Maboudi , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We provide a sufficient condition for strong (Arens) irregularity of certain bounded bilinear maps, which applies in particular to the adjoint of Banach module actions. We then apply our result to improve several known results concerning to the relation between Arens regularity of certain Banach module actions and reflexivity.


, Arens product, bilinear map, second dual, topological center, Banach module action.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Ali Akbar Khadem-Maboudi and Ebrahimi Vishki, Hamid Reza},
title = {Strong Arens irregularity of bilinear mappings and reflexivity},
journal = {Banach Journal of Mathematical Analysis},
year = {2012},
volume = {6},
number = {1},
month = {January},
issn = {1735-8787},
pages = {155--160},
numpages = {5},
keywords = {Arens product; bilinear map; second dual; topological center; Banach module action.},


%0 Journal Article
%T Strong Arens irregularity of bilinear mappings and reflexivity
%A Ali Akbar Khadem-Maboudi
%A Ebrahimi Vishki, Hamid Reza
%J Banach Journal of Mathematical Analysis
%@ 1735-8787
%D 2012